# SDR AALA202210104757

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737
- Aircraft serial: 29516
- Aircraft time: 61,331 hours, 25,312 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY WET SOCK ODOR FROM BOTH PACKS AFTER TAKEOFF. ODOR VARIED IN INTENSITY UNTIL LANDING. NO ODOR FROM PACKS ON GROUND USING AUXILIARY POWER UNIT. FOUND ODOR COMING FROM BOTH RECIRCULATION FILTERS. REMOVED AND REPLACED RECIRCULATION FILTERS (AALA202210104757), (AALA202210100027) PER AMM 21-25-01.
